EconPapers    
Economics at your fingertips  
 

Adjustment coefficients and exact rational expectations in cointegrated vector autoregressive models

Søren Johansen and Anders Rygh Swensen

Journal of Time Series Analysis, 2024, vol. 45, issue 2, 248-268

Abstract: In this article, we consider the cointegrated vector autoregressive model with adjustment parameters α$$ \alpha $$ and cointegration vectors β$$ \beta $$. We discuss estimation of the model under the exact linear rational expectations, when we also have linear restrictions on the adjustment parameters α$$ \alpha $$. In particular we consider the same restriction on all vectors in α$$ \alpha $$ and the hypothesis that some vectors in α$$ \alpha $$ are known.

Date: 2024
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/jtsa.12705

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:45:y:2024:i:2:p:248-268

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:45:y:2024:i:2:p:248-268